# SDR UIEA2024112801122

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 107,690 hours, 20,903 cycles
- System (JASC): 5751 · Ailerons
- Part: Seal
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD AILERON WITH SEAL DAMAGED( REMOVED DAMAGED SEAL AT RH INBOARD AILERON, LOCATED, CLEANED, PREPARED, SECURED, TRIMMED, INSTALLED NEW SEAL AS REQUIRED AT RH INBOARD, AILERON AREA, PER BOEING 767-300 AMM 20-10-23-964-001. NO FURTHER DEFECTS NOTED )
